# SDR WOWY2012012601

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: General aviation
- Filed by: Woodward International Inc, repair station WOWY588K
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- Engine time: 41,102 hours, 11,481 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062551
- Part serial: 12201906
- Condition: Unserviceable
- Location: Engine
- Part time: 36,212 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DISCOVERED OCCURRENCE WHEN A UNIT WAS RETURNED FOR AN N1 OVERSPEED EVENT.  UNIT WAS RETURNED THOUGH THE REPAIR STATION AND INVESTIGATED AT MFG. HOWEVER, WE RECENTLY DISCOVERED THAT THE EVENT HAD OCCURRED ON THE 21ST OF MAY 2011.  THE UNIT WAS FOUND TO HAVE A FRACTURED FLYWEIGHT ARM.  THE FFG IS A MFG PN 8062-551, SN 12201906 WHICH IS ELIGIBLE ON THE RB211-535E4 ENGINE.  IT WAS DETERMINED IN OUR INVESTIGATION THAT THE CAUSE OF THE FRACTURE WAS DUE TO AN IMPROPER PROCEDURE PERFORMED DURING THE O/H OF THE UNIT.  IT WAS ALSO DETERMINED THAT THE SAME PROCEDURE COULD HAVE BEEN PERFORMED ON AN ADDITIONAL 5 UNITS.  MFG HAS RETRIEVED THOSE UNITS OF WHICH ALL ARE NOW CONTAINED (1 WAS RETURNED FOR A REPORTED PROBLEM, THE OTHER 4 WERE SUSPECT UNITS RECALLED FOR INSP).  MFG IS NOTIFYING YOU AS WE RECENTLY FOUND OUT THAT THIS OCCURRENCE WAS NOT REPORTED AND WE ARE FULFILLING OUR OBLIGATION TO REPORT THIS SERVICE DIFFICULTY.  MFG HAS INSTALLED CORRECTIVE ACTION ON THE PROCEDURE TO ASSURE NO OTHER UNITS ARE SUSPECT.
